# SDR CA031223005

- Difficulty date: December 12, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gear
- Part number: 369D25434
- Condition: Unserviceable
- Location: T/R Gearbox
- Component: Gearbox
- Component part number: 369D25400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CUSTOMER REPORTED METAL GEN. 51.2 HRS AFTER LAST REPAIR. REQUESTED THE RETURN OF THIS UNIT, AFTER DISASSEMBLY IT WAS NOTED THE I/P SPACER WAS WORN AGAIN, AN O/H DIMENSION CHECK (NOT REQUIRED AT THIS TIME) WAS CARRIED OUT AND THE I/P BEARING JOURNAL IS BELOW DIMENSION. AS THIS UNIT HAS BEEN REPAIRED 6 TIMES SINCE O/H WAS CARRIED OUT. THE I/P GEAR IS SUSPECTED FOR BEING UNDER DIM FOR SOME TIME. THE GEAR HAS BEEN SENT TO AN APPROVED FACILITY TO CARRY OUT THE NICKEL PLATING REQUIRED.
